# SDR 2007FA0000922

- Difficulty date: October 2, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N340RF
- Make and model: Cessna 340A
- Aircraft serial: 340A0212
- Engine: Cont TSIO520*
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: MHJ4003S
- Part serial: G074442
- Condition: Noisy
- Location: Starter
- Part time: 46 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER STARTED MAKING A LOUD SQUEALING NOISE WHEN OPERATING STARTER, AND SLOW ROTATION OF ENGINE.  REMOVED AND RETURNED FOR WARRANTY.  (K)
